# SDR REXA2015082200831

- Difficulty date: August 22, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514, RT SIDE SEAT RAIL AT FS 672.00 - 722.00 HAS LIGHT CORROSION.  R & R RT SIDE SEAT RAIL AT FS 672 IAW AMM 53-00-49 & REO 670-53-00-013.
